text.skipToContent text.skipToNavigation
Shipping truck
Nytol diphenhydramine hydrochloride 50 mg extra strength 20 caplets#000000000000868315

$9.49

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

Shape TABLET
Sub brand name N/A
U.P.C 042037103453
#NPN N/A
#DIN 01934414
Content 50.0 MG / 0.0 
Directions
Adults and children 12 years and over:
- take 1 caplet at bed time if needed, or as directed by a doctor
- if you feel drowsy in the morning, reduce dose to 1/2 caplet
- do not take more than directed
Other information
- Store at 15-30ºC
WARNINGSDO NOT USE
- if you are elderly, as this drug may cause excitation rather than sedation
- with any other product containing diphenhydramine, even one used on skin
- in children under 12 years of age
ASK A DOCTOR OR PHARMACIST BEFORE USE IF
you
- have, a breathing problem such as emphysema or chronic bronchitis, glaucoma, difficulty urinating
- take sedatives or tranquilizers
- are pregnant or breastfeeding

WHEN USING THIS PRODUCT avoid drinking alcohol.
STOP USE AND ASK A DOCTOR IF
sleeplessness continues for more than 2 weeks. Sleeplessness may be a symptom of a serious underlying medical illness.

KEEP OUT OF REACH OF CHILDREN. In case of overdose, call a poison control centre or get medical help right away.

SECURITY FEATURE: Child Guard Cap. Do not use if foil seal under cap is broken or missing.
Relieves occasional sleeplessness
Helps to reduce difficulty falling asleep

Inactive ingredients anhydrous dibasic calcium phosphate, croscarmellose sodium, FD&C blue # 1 aluminum lake, hypromellose, lactose monohydrate, magnesium stearate, microcrystalline cellulose, mineral oil, silicon dioxide, stearic acid, talc, titanium dioxide, triacetin, water

Purpose
Diphenhydramine Hydrochloride 50 mg Nighttime sleep aid